# SDR FDEA202302070213

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trunnion
- Part number: ACA70171
- Condition: Cracked
- Location: 110
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE LEFT HAND NOSE   LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT   OUT AREA FOUND 01 EACH CRACKS WITH LENGTH APPROXIMATELY 0.2Ï¿½ AT STATION Y = 595.   LEFT HAND NOSE LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT   HINGE FITTING SLOT OUT AREA AT STATION Y = 595 CRACK REPAIR CARRIED OUT AS PER MD-11   SRM 53-10-14-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100
